# SDR DHL9872675D

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, STRINGER 24L STA 280 CORRODED.  CUT OUT DAMAGED SECTION FROM BS 281 TO BS 306.  INSTALLED REPAIR PER SRM 53-10-3, 22 LONG.  N/R 3863.
